| Model Number |
8888145044C |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8888145015p, 8888145015p 23/40 palindrome p kit (lot#2335200422); 8888145015p, 8888145015p 23/40 palindrome p kit (lot#2335200422).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) since the beginning of january.In service call, it was stated that presence of an increase in blocked catheters.The catheter was not repaired.There was no leak.The insertion site was treated with prior to product placement.It was also stated that there were patients symptoms or complications associated with the event such as delay in patient care or extension of hospitalization, disruption of the operation of the service or inter-service relations.There was no reported patient outcome.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) has been in place since the beginning of january.In the service call, it was stated that there was an increase in blocked catheters.There was nothing unusual observed on the device prior to use.The catheter was not repaired.There was no leak, and tego was not utilized.There was no luer adapter issue.Chlorhexidine alcoolique was the cleaning agent used in the device.The insertion site was treated priorto product placement.There were no other products being utilized, and there was no excessive force use on the device.The customer tried to reverse the lines.The occlusion was due to thrombosis.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.Unclogging of the catheter with an actilysis fibrinolytic was the corrective action taken.The treatment proceeded and was completed after the remedial action was done.There was no intervention/treatment requi red as a result of the event.The patient had not been hospitalized.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) has been in place since the beginning of january.In the service call, it was stated that there was an increase in blocked catheters.There was nothing unusual observed on the device prior to use.The catheter was not repaired.There was no leak, and tego was not utilized.There was no luer adapter issue.The insertion site was treated prior to product placement.There were no other products being utilized, and there was no excessive force use on the device.The customer tried to reverse the lines.The occlusion was due to thrombosis.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.Unclogging of the catheter with an actilysis fibrinolytic was the corrective action taken.The treatment proceeded and was completed after the remedial action was done.There was no intervention/treatment required as a result of the event.The patient had not been hospitalized.There was no reported patient injury.